# SDR R61A20110226

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 15,639 hours, 11,976 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL ON APPROACH, DECLARED AN EMERGENCY AND DIVERTED TO BGR.  A/C LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPS CHECKS PER EMB AMM, AND OPS CHECK GOOD.  A/C WAS RETURNED TO SERVICE.
